# SDR AALA201811159006

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 25,209 hours, 9,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CIDS PANEL SHOWS DOOR 4R LOW PRESS WHEN DOOR ARMED. BOTTLE PRESSURE IN GREEN. ECAM SHOWS DOOR ARMED. FOUND DOOR ASSIST BOTTLE PRESSURE LOW. RECHARGED PER AMM TASK 52-10-00-614-001-B. INDICATION GOOD.
